number of downloads : ?
File
Thumnail 7.pdf 97 KB
language
eng
Author
Description
In convex programming, sandwich theorem is very important because it is equivalent to Fenchel duality theorem. In this paper, we investigate a sandwich theorem for quasiconvex functions. Also, we consider some applications for quasiconvex programming.
Subject
quasiconvex function
sandwich theorem
constraint qualification
Journal Title
Journal of Mathematical Analysis and Applications
Volume
379
Issue
2
Start Page
649
End Page
655
ISSN
0022247X
Published Date
2011-07-15
DOI
DOI Date
2015-07-14
NCID
AA00252847
Publisher
Elsevier
NII Type
Journal Article
Format
PDF
Rights
Copyright © 2011 Elsevier Inc. All rights reserved.
Text Version
著者版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
このエントリーをはてなブックマークに追加